MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Model Number 20
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customers device and verified the reported issue.Physio determined that the power pcb assembly should be replaced as a precaution.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device will not power on correctly, and that they must repeatedly push the on button.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated with the reported event.
 
Additional Manufacturer Narrative
Additional information: physio-control replaced the power pcb assembly.After the device passed functional and performance inspection, it was returned to the customer.Further evaluation of the removed power pcb assembly was unable to replicate the issue.Further root cause could not be determined.Corrected data: section h10 additional mfg narrative of the initial medwatch report indicated: physio determined that the power pcb assembly should be replaced as a precaution.Section h10 additional mfg narrative of the initial medwatch report should indicate: physio determined that the power pcb assembly should be replaced.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Later, the device was returned for same issue.Physio-control evaluated the issue and replaced the therapy pcba as well.The device passed functional and performance testing and was returned to the customer.During further evaluation of the removed therapy pcb assembly, physio was also unable to replicate the issue.No root cause could be determined.

Brand Name
LIFEPAK 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10020131
Report Number0003015876-2020-00599
Device Sequence Number2501994
Product Code MKJ
UDI-Device Identifier00883873813812
UDI-Public00883873813812
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2020
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer06/14/2020
08/01/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date06/19/2020
08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1